Switch to: Citations

Add references

You must login to add references.
  1. Model Completeness Results for Elliptic and Abelian Functions.Ricardo Bianconi - 1991 - Annals of Pure and Applied Logic 54 (2):121-136.
    We prove the model completeness of expansions of the reals by restricted elliptic and abelian functions. We make use of an auxiliary structure admitting quantifier elimination, where the basic relations are strongly definable in the original structure.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   3 citations  
  • Expansions of the Real Field with Power Functions.Chris Miller - 1994 - Annals of Pure and Applied Logic 68 (1):79-94.
    We investigate expansions of the ordered field of real numbers equipped with a family of real power functions. We show in particular that the theory of the ordered field of real numbers augmented by all restricted analytic functions and all real power functions admits elimination of quantifiers and has a universal axiomatization. We derive that every function of one variable definable in this structure, not ultimately identically 0, is asymptotic at + ∞ to a real function of the form x (...)
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   10 citations  
  • Real Closed Rings II. Model Theory.Gregory Cherlin & Max A. Dickmann - 1983 - Annals of Pure and Applied Logic 25 (3):213-231.